# SDR BAQA092578

- Difficulty date: February 4, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N117KC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7168
- Aircraft time: 6,216 hours
- Engine: Lyc LTS101*
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 5050031904
- Part serial: 2198
- Condition: Inoperative
- Location: Standby
- Part time: 6,216 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GYRO FLAG WILL NOT PULL, CARD ALSO STUCK. REPLACED WITH SERVICEABLE UNIT.  02/09/2004
